Levaquin Peripheral Neuropathy
ATTENTION HAVE YOU TAKEN THE DRUG LEVAQUIN? IF SO, PLEASE, LISTEN TO THIS IMPORTANT MESSAGE. Millions of lives have been saved becauseof the discovery of antibiotics. Fluoroquinolones are a type of powerful antibiotic which havebeen used to treat serious and lifethreatening bacterial infections. These fluoroquinolonesinclude the antibiotic drug, Levaquin. However, Levaquin has often been prescribedfor less serious ailments, such as sinus infections or ear infections, as well as other problemsthat could be treated with antibiotics that aren't quite as potent. This has resultedin many people developing Levaquin peripheral
neuropathy. Peripheral neuropathy occurs when the nervesthat carry information from the brain to the central nervous system have become damaged.This results in a variety of symptoms and many people have become disabled due to theuse of these antibiotics. Some of these symptoms include: Shooting painBurning or tingling sensation Lack of coordination and muscle weaknessDigestive issues DizzinessLightheadedness
Changes in blood pressureVision problems Sweating or intolerance to heat In 2013, the FDA required drug makers to listperipheral neuropathy as a side effect. This came 12 years after the connection had alreadybeen made. Levaquin nerve damage can result in permanentdisability and rob a victim of their ability to work. A number of lawsuits have alreadybeen filed, all of which claim the companies failed to provide patients with adequate warningsabout their association with peripheral neuropathy. If you or someone you know has taken Avelox,Cipro or Levaquin and developed any burning,
tingling, numbness of the legs and or arms,or were diagnosed with peripheral neuropathy, you may be entitled to compensation. Howevertime is limited to file a claim. For a free, no obligation case review, callthe experienced law office of Bernstein Liebhard toll free at 18889882'9. That's 18889882'9. Again to learn more about your rights today,and for the compensation you deserve, call the law office of Bernstein Liebhard at 18889882'9.
Treating Numbness Tingling and Burning Caused by Neuropathy
My name is David Northcutt. I'm oneof the podiatrists here at Dallas Podiatry Works. Today I want to discuss diabetic peripheralneuropathy. There are several reasons for the development of peripheral neuropathy,but diabetic peripheral neuropathy is one of the most common. Diabetic peripheral neuropathy simply meansnerve damage that is caused from having diabetes. This is not something that develops rapidly,but is a slowly worsening and progressive condition which happens over the period ofseveral years. The loss of sensation that occurs with nerve damage from diabetes makesthe patient more prone to developing open
sores or ulcers. Patients often do not know that they havea sore or wound, due to this lack of sensation. This can lead to significant complicationsincluding amputations. Diabetic peripheral neuropathy usually occurs in patients whodo not maintain their blood sugar well, however it can occur in anyone with diabetes. The symptoms of neuropathy include numbness,tingling, pain, burning in the feet which can progress up to the legs, there's oftenloss of muscle tone, loss of balance, and changes to foot structure. To determine whetheryou have diabetic peripheral neuropathy, a
history and physical will be performed. Simple,in office, noninvasive testing helps to diagnose the problem. Neurologic tests sometimes areordered. Sometimes a biopsy of the peripheral nerves in the skin may also be performed.Treatment of diabetic peripheral neuropathy begins with good control of your blood sugar.There are oral medications as well as topical medications that may reduce your symptoms.Prevention of diabetic peripheral neuropathy includes maintaining good blood sugar levels. If you have any symptoms of numbness, burning,tingling in your feet or legs, please give us a call at Dallas Podiatry Works. We willwork to get the correct diagnosis to help
relieve your symptoms.